Format

Send to

Choose Destination
Clin Infect Dis. 2002 Jul 15;35(2):197-200. Epub 2002 Jun 19.

Concomitant risk factors in reports of torsades de pointes associated with macrolide use: review of the United States Food and Drug Administration Adverse Event Reporting System.

Author information

1
Center for Drug Evaluation and Research, United States Food and Drug Administration, Rockville, MD 20850, USA.

Abstract

In this case series, we examined concomitant risk factors mentioned in reports of torsades de pointes, a rare ventricular arrhythmia, that occurred in association with administration of macrolide antimicrobials (e.g., azithromycin, clarithromycin, dirithromycin, and erythromycin). Increasing age, female sex, and concomitant diseases and drug administration believed to increase risks for torsades de pointes were commonly reported.

PMID:
12087527
DOI:
10.1086/340861
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center